EconPapers    
Economics at your fingertips  
 

Large sample estimation of Pareto quantiles using selected order statistics

A. Saleh, Majid Ali () and D. Umbach

Metrika: International Journal for Theoretical and Applied Statistics, 1985, vol. 32, issue 1, 49-56

Date: 1985
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF01897798 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:32:y:1985:i:1:p:49-56

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/BF01897798

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-11-14
Handle: RePEc:spr:metrik:v:32:y:1985:i:1:p:49-56